# SDR 99FDEA00475

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AGK7002565
- Condition: Cracked
- Location: Bs 1995
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD LINE P/N AGK7002-565, CRACKED AND LEAKING AT BS 1995 IN AFT WASTE COMP TUNNEL AREA ON LT SIDE.  REPAIRED IAW DC10 MM 20-10-01-2 AND DPS 3.80-10.
